# SDR SWAA2016070753560

- Difficulty date: June 8, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6565710
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANTENNA GUSSET CORRODED AT BS 727E, RBL 1.  R & R GUSSET IAW DWG & SRM.
